Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of spectral operators


Author: Mehdi Radjabalipour
Journal: Proc. Amer. Math. Soc. 113 (1991), 167-170
MSC: Primary 47B40
DOI: https://doi.org/10.1090/S0002-9939-1991-1045148-0
MathSciNet review: 1045148
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of spectral operators due to N. Dunford is simplified. Especially, his complicated Condition (D) is replaced by a very simple one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B40

Retrieve articles in all journals with MSC: 47B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1045148-0
Keywords: Spectral operator, single-valued extension property, Dunford's conditions (B), (C), and (D)
Article copyright: © Copyright 1991 American Mathematical Society